# SDR AUS20011288

- Difficulty date: December 9, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Worn
- Location: Ac Power
- Component: Ac Power Distri
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) LT AC CONTACTOR BOX WIRES FROM CB9 AND TBI J CHAFED.
